# SDR AALA20111130TUL35

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Canning
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, OIL-CANNING AND WAVINESS ON BOTTOM SKIN STATIONS 164 TO 198.  ACCOMPLISHED REPAIR PER SHOP ESO 80172.
